Katherine wolf 2015-12-08 15:04:32
After years of struggling with allergies, and them slowly but surely getting
worse, I finally decided last week to just go ahead and start the shots. I
didn’t have any of the reactions I was told to watch for with them, but I
did feel very strange all day, and today I feel a bit like I do when I’ve
just gotten over a cold. I’m just a bit more congested than usual, but it’s
more the feeling that I’ve ‘thrown off a bug’ that I’m talking about.
Anyone else have this? Is this just a normal part of the process, or
something to be concerned about?
Holden 2015-12-08 15:04:38
I’ve had patients describe this a number of times. We’ve compiled
no correlation with reactions.
The thing to watch for is anaphylaxis. This is a dangerous reaction which
typically manifests itself as itchy lips, palms, tongue. Sudden onset ana
result in a closing of the airway and death. This is why you should stay at
doctor’s office for 30 minutes after the injection. Adrenaline is the only
that can save you in this case, often the patient requires aid to breathe.
If you arm swells, it swells. There is no correlation between swollen arm
anaphy. It occurs approx. 1 in 10,000 injections regardless of how well or
how poorly the treatment course is proceeding. Often the time of highest
is the 1st and 2nd injections of any vial, especially during the buildup
You likely caught the snuffles and/or are high wired and paying closer
to symptoms you’ve had.